MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ ELITE ULTRASOUND SYSTEM
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a thyroid mass appeared cystic on their epiq ultrasound machines.No patient or user was harmed as a result of the issue.An investigation is underway to determine the root cause of the issue.A follow up report will be provided upon investigation completion.
 
Additional Manufacturer Narrative
The manufacturer previously reported the epiq elite ultrasound system a thyroid mass appeared cystic.No patient or user was harmed as a result of the issue.Multiple attempts to have additional information, images, and type of probe used were unsuccessful.The manufacturer believes they will be unable to gather any further information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key15986352
Report Number3019216-2022-00115
Device Sequence Number14884079
Product Code IYN
UDI-Device Identifier00884838099111
UDI-Public00884838099111
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE ULTRASOUND SYSTEM
Device Catalogue Number795234
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
11/16/2022
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date04/28/2023
09/06/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown